Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS State College, PA

May 24, 2011McKean County, Potter County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 24, 2011, 12:09 AM EDT for McKean County, Potter County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 12:09 AM EDT (04:09 UTC)
Expired
May 24, 2011, 1:00 AM EDT
In force
51 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Potter County, PA

The radar

The State College radar (KCCX), 116 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS51 KCTP 240409
SVRCTP
PAC083-105-240500-
/O.NEW.KCTP.SV.W.0080.110524T0409Z-110524T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1209 AM EDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 100 AM EDT

* AT 1206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR ELDRED...MOVING EAST AT 50
  MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
  HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHINGLEHOUSE AROUND 1215 AM EDT...
  GENESEE AROUND 1230 AM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 446...STATE
ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4198 7761 4184 7838 4200 7846 4201 7761
TIME...MOT...LOC 0409Z 251DEG 44KT 4196 7829

$$

FORECASTER: MARTIN
1 follow-up statement
384 
WWUS51 KCTP 240444
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 AM EDT TUE MAY 24 2011

PAC083-105-240500-
/O.CON.KCTP.SV.W.0080.000000T0000Z-110524T0500Z/
MCKEAN PA-POTTER PA-
1244 AM EDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN POTTER AND NORTHEASTERN MCKEAN COUNTIES...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF GENESEE...OR 30 MILES
EAST OF OLEAN...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSWAYO
AND ELDRED

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 446...STATE
ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4198 7761 4184 7838 4200 7846 4201 7761
TIME...MOT...LOC 0439Z 251DEG 44KT 4208 7782

$$

FORECASTER: MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 10:31 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 23, 10:31 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 PM EDT MON MAY 23 2011

.SYNOPSIS...
A WARM AND INCREASINGLY MOIST SOUTHWEST FLOW WILL DOMINATE THE
WEATHER PATTERN THIS WEEK...AFFORDING SEVERAL OPPORTUNITIES FOR
SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTION ASSOC WITH APPROACHING COLD FRONT HAS OVERSPREAD THE NW
MTNS LATE THIS EVENING. MDL SIMULATED RADAR DATA WOULD SUGGEST
THAT POTENTIAL OF SVR WX WILL CONTINUE UNTIL ARND 05Z-06Z. AFTER
06Z...COOLING OF BLYR SHOULD RESULT IN DWINDLING
INTENSITY/COVERAGE OF SHRA/TSRA. FOCUS FOR ANY REMAINING
-SHRA/-TSRA LATE TONIGHT WILL SHIFT TO CENTRAL/SOUTHERN PA...ALONG
AXIS OF LL JET AND MAX PWAT AXIS.

KEPT OVERNIGHT LOWS BTWN 60-65F FOR THE MOST PART...SOME 10-15
DEG ABOVE NORMAL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ANOTHER ROUND OF ACTIVE/CONVECTIVE WEATHER APPEARS ON TAP FOR
TUESDAY AFTERNOON/EARLY EVENING AS A WELL-DEFINED COLD FRONT
PRESSES SOUTHEAST FROM THE GREAT LAKES.

MODELS ARE FAIRLY CONSISTENT IN MOVING A WELL DEFINED COLD FRONT
SOUTH ACROSS THE AREA DURING THE AFTERNOON. SREF SEVERE THREAT
PAGE SHOWS BEST CAPE HUGGING THE SRN 1/3 OR SO OF THE FCST AREA IN
THE AFTERNOON...WHICH REASONABLY MATCHES WHERE SPC HAS PLACED
THERE SLIGHT RISK. WITH SHORT RANGE MODELS SCOOTING A WELL DEFINED
JET STREAK ACROSS THE AREA DURING THE AFTERNOON...INGREDIENTS
LOOK PROMISING FOR AN ACTIVE AFTERNOON.

MAX TEMPS TUESDAY WILL RANGE FROM JUST THE LOWER TO MID 70S
ACROSS THE NRN MTNS...TO THE STEAMY MID 80S IN THE SOUTHERN
VALLEYS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
UPPER TROF LIFTING THROUGH THE GREAT LAKES WILL SUPPRESS THE WEAK
UPR RIDGE OVER THE EAST COAST THROUGH MID WEEK. THE RIDGE IS
FORECAST TO REBUILD NORTH THROUGH PA ON WED AHEAD OF A SRN STREAM
UPPER LOW MOVING EAST THROUGH THE CENTRAL PLAINS. RIDGING ALOFT
AND AT THE SFC SHOULD MAKE FOR A RELATIVELY DRY DAY ACROSS THE
COMMONWEALTH ON WED...ALTHOUGH MODEL GUIDANCE DOES SUGGEST AN MCS
EXITING PA 00Z- 06Z WED...WHERE HIGHEST POPS WERE KEPT. WHERE THE
PLAINS UPPER LOW GOES AND HOW QUICKLY IT GETS THERE WILL BE A BIG
FACTOR IN DETERMINING HOW WET AND STORMY THE END OF THE WEEK AND
MEMORIAL DAY WEEKEND TURN OUT. TODAYS LATEST RUNS OF THE GFS AND
ECMWF ARE IN FAIRLY GOOD AGREEMENT AT BRINGING A WEAK TROF INTO
THE MID ATLANTIC STATES BY THE SATURDAY. HOWEVER...BOTH MODELS
ALSO SHOW A SECOND UPPER TROF/LOW UPSTREAM OF THE FIRST...WHICH
WOULD SERVE TO SLOW DOWN AND WEAKEN THE LEAD SYSTEM. THUS EXPECT A
FRONTAL BOUNDARY TO BE STALLED NEAR OR TO THE WEST OF PA THURSDAY
THROUGH MONDAY. GIVEN THE WET PATTERN...WHERE EVEN THE DRY DAYS
END UP WITH SHOWERS FORMING...KEPT AT LEAST CHANCE POPS EACH DAY
THROUGH THE PD.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
00Z TAF PACKAGE SENT.

LINE OF STORMS EAST OF THE AREA NOW...WENT WITH MAINLY
VFR CONDITIONS. THE EXCEPTION IS BFD...WHERE STORMS OVER
LAKE ERIE MAY HOLD TOGETHER.

WILL ADJUST PACKAGE AS NEEDED THIS EVENING.

STILL EXPECT THE FRONT TO STALL/WASH OUT ACROSS THE AREA
ON TUE. WHILE NOT MUCH MAY DEVELOP ON TUE AND WED...MORE
ACTIVE WEATHER LIKELY FOR LATER IN THE WEEK...AS ENERGY
LIFTS NE ALONG THE FRONT FROM THE PLAINS.

OUTLOOK...
TUE-SAT...EXTENDED PERIOD OF UNSETTLED WEATHER WITH
VFR/MVFR AND SCATTERED SHOWERS AND TSTMS...ESPECIALLY
AFTER WED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...FITZGERALD
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...MARTIN/KOZAR
Hazardous weather outlook, May 23, 9:47 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT MON MAY 23 2011

PAZ004>006-010>012-017-018-037-041-042-241515-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
947 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT...SOME OF WHICH MAY
CAUSE LOCALLY GUSTY WINDS AND HEAVY RAIN...ESPECIALLY NEAR THE
NEW YORK BORDER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WHILE SEVERE WEATHER IS NOT EXPECTED ON TUESDAY...MORE STRONG
STORMS COULD OCCUR LATER IN THE WEEK...MAINLY ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ036-045-046-049>053-056>059-063>066-241515-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
947 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON...
AND AGAIN THURSDAY INTO FRIDAY. SOME OF THE THUNDERSTORMS COULD
BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.

PAZ019-024>028-033>035-241515-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-
947 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT...SOME OF WHICH MAY
CAUSE LOCALLY GUSTY WINDS AND HEAVY RAIN...ESPECIALLY WEST OF
ROUTE 219.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON...
AND AGAIN THURSDAY INTO FRIDAY. SOME OF THE THUNDERSTORMS COULD
BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.

MARTIN

In the hours before

Local storm report, May 23, 9:45 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     CASTANEA                41.12N  77.43W
05/23/2011                   CLINTON            PA   911 CALL CENTER

            TRESS AND WIRES DOWN

0520 PM     TSTM WND DMG     RICHFIELD               40.69N  77.12W
05/23/2011                   JUNIATA            PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN

0525 PM     TSTM WND DMG     KELLERVILLE             40.66N  77.16W
05/23/2011                   JUNIATA            PA   911 CALL CENTER

            SEVERAL BARNS DAMAGED

0535 PM     TSTM WND DMG     WINFIELD                40.90N  76.87W
05/23/2011                   UNION              PA   911 CALL CENTER

            WIDESPREAD TREEES AND WIRES DOWN

0540 PM     TSTM WND DMG     3 NNW SUNBURY           40.90N  76.81W
05/23/2011                   NORTHUMBERLAND     PA   911 CALL CENTER

            DAMAGE TO HOMES ALONG ROUTE 147

0545 PM     TSTM WND DMG     WINFIELD                40.90N  76.87W
05/23/2011                   UNION              PA   EMERGENCY MNGR

            EMERGENCY MANAGER ON THE SCENE OF POSSIBLE TORNADO
            DAMAGE

0545 PM     TSTM WND DMG     4 NNW SHAMOKIN DAM      40.91N  76.85W
05/23/2011                   UNION              PA   EMERGENCY MNGR

            WIDESPREAD TREES AND WIRES DOWN ALONG ROUTE 15

0645 PM     TSTM WND DMG     TAMAQUA                 40.81N  75.93W
05/23/2011                   SCHUYLKILL         PA   911 CALL CENTER

            WIDESPREAD TREES AND WIRES DOWN IN TAMAQUA

&&

EVENT NUMBER CTP1100104 CTP1100105 CTP1100103 CTP1100106 CTP1100101
CTP1100102 CTP1100107 CTP1100108

TYBURSKI
Special weather statement, May 23, 9:46 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
946 PM EDT MON MAY 23 2011

PAZ004-005-240215-
MCKEAN PA-WARREN PA-
946 PM EDT MON MAY 23 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN MCKEAN COUNTIES...

AT 941 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREWSBURG...MOVING
EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR BRADFORD AROUND 1010 PM.

LAT...LON 4200 7846 4197 7845 4194 7916 4200 7917

FORECASTER: KF
Special weather statement, May 23, 10:17 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT MON MAY 23 2011

PAZ005-240300-
MCKEAN PA-
1017 PM EDT MON MAY 23 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN MCKEAN
COUNTY...

AT 1014 PM EDT...A STRONG THUNDERSTORM WAS NEAR LIMESTONE...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ELDRED AROUND 1040 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
446.

LAT...LON 4192 7821 4196 7881 4200 7881 4200 7821

FORECASTER: STEINBUGL
Special weather statement, May 23, 10:24 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 PM EDT MON MAY 23 2011

PAZ004-240315-
WARREN PA-
1024 PM EDT MON MAY 23 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN
COUNTY...

AT 1022 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CORRY TO SPARTANSBURG...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR SPRING CREEK AROUND 1030 PM...BEAR LAKE AROUND 1040
PM...YOUNGSVILLE AROUND 1050 PM...WARREN AROUND 1100 PM AND KINZUA
DAM AROUND 1110 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7892 4184 7891 4183 7892 4172 7962
      4200 7961

FORECASTER: STEINBUGL
Special weather statement, May 23, 11:01 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1101 PM EDT MON MAY 23 2011

PAZ004-240345-
WARREN PA-
1101 PM EDT MON MAY 23 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN COUNTY...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF NORTHERN WARREN
COUNTY AT 1055 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7892 4184 7891 4183 7892 4183 7894
      4182 7895 4182 7955 4200 7956

FORECASTER: STEINBUGL
Local storm report, May 24, 12:04 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1204 AM EDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             BRADFORD                41.96N  78.64W
05/23/2011  M0.75 INCH       MCKEAN             PA   911 CALL CENTER

&&

EVENT NUMBER CTP1100109

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:52 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren53 min
May 23, 9:46 PM EDTSpecial Weather StatementCTPMcKean29 min
May 23, 10:17 PM EDTSpecial Weather StatementCTPMcKean43 min
May 23, 10:24 PM EDTSpecial Weather StatementCTPWarren51 min
May 23, 11:01 PM EDTSpecial Weather StatementCTPWarren44 min
May 23, 11:17 PM EDTAreal Flood AdvisoryCTPMcKean, Potter, Warren3 hr
May 23, 11:18 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren42 min
May 23, 11:39 PM EDTTornado WarningCTPMcKean36 min
May 24, 12:29 AM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Warren3 hr
May 24, 12:43 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter17 min
May 24, 12:53 AM EDTSpecial Weather StatementCTPTioga37 min
May 24, 1:05 AM EDTSpecial Weather StatementCTPMcKean, Potter, Tioga55 min
May 24, 1:13 AM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset92 min
May 24, 6:59 PM EDTSpecial Weather StatementCTPSomerset76 min
May 24, 7:18 PM EDTSpecial Weather StatementCTPClearfield57 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.